Heart rhythm problems are very common. They are far more common in people who have congestive heart failure. Digoxin is a common medicine used for these conditions. I would strongly recommend you see a heart doctor
to better understand your condition and treatment options.
Digoxin is a medication that has may positive effects. It works to strengthen the heart muscle (decreasing congestive heart failure symptoms) as well as slow the heart (if the heart rhythm is going too fast).
Skipping heart beats and pounding is not a common side effect of digoxin. Digoxin can cause nausea, vomiting
or vision problems, but heart pounding is not one of them.
Talk to your cardiologist
for more information. I suspect that actually, your doctor gave you digoxin to help control an irregular heart beat. It is likely the irregular heart condition (and not the medicine) that caused your heart symptoms. It was likely the disease and not the medication.
That being said, there are many other medications that can slow the heart rate and help strengthen the heart. These include medications in the beta blocker family -- most commonly metoprolol, carvedilol and bisoprolol. Talk to your heart doctor about these medications and your heart health. Good luck!